# SDR COEA2011121637801

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5367240823801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: FRAME 39 UPPER FORWARD ANGLE ON SERVICE DOOR THRESHOLD IS CORRODED (LENGTH 2", WIDTH 1.5", DEPTH .005").  CORROSION FOUND TO BE CAUSED BY SCRATCH.  REMOVED CORROSION AND SCRATCH, PERFORMED DYE PENETRANT INSP ON ANGLE, CRACK FREE.  PRIMED, PAINTED AND REINSTALLED ANGLE IAW SRM.
